By continuing to use this site, you agree to the use of cookies. You can delete and/or block cookies by modifying the settings on your browser.
To find out more: Click here

close
Your Health, Beauty & Wellness Reference

Brands

In Internet Explorer versions up to 8, things inside the canvas are inaccessible!

Specials

All specials

Sinutab 500/30Mg 15 Comprimés

Sinutab 500/30Mg 15 Comprimés

SINUTAB  

Notes et avis clients

Description:

Medicine with a unique combination paracetamol-pseudoephedrine. Notoriety and medical expertise.

En savoir plus

Selfpharma price : 7,55 €

Available

items in stock

relief of stuffy nose with headache with only 1 drug.

Symptomatic treatment of stuffy nose with headache and / or fever.

Adults and children over 12 years: 1 to 2 tablets 2 to 3 times per day. An interval of at least 4 hours must be respected between doses.
The maximum duration of treatment is 5 days.

Paracetamol 500 mg - pseudoephedrine 30 mg
Excipients : natrii amylum glycolatum – cellulosum microcristallinum – povidonum - crospovidonum – magnesii stearas – salicylicium stearicum - maydis amylum pregelatinum

Soyez le premier à donner votre avis !

30 other products in the same category :